# SDR CALA2025101710225

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N68805
- Make and model: Boeing 737924ER
- Aircraft serial: 42818
- Aircraft time: 36,494 hours, 13,291 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113A21464
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP PANEL 653BB DENTED.  REMOVED AND INSTALLED RT INBD FLAP PANEL 653BB IAW SRM 51-40-02-0G-0, DWG 654A0004-832 REV A.
